Discussion in 'Fibromyalgia Main Forum' started by street129, May 22, 2009.

  1. street129

    street129 New Member

    NAPACINE, [sp] FOR ANTI-IMFLAMMATORY. YOU WILL DEVELOPE ACID REFLUX, AT this time i have ulcers, due to talking napacine, many years ago, and didnt treat the acid reflux long enough back then, over the years it have develope into an ulcer,

    i took an endoscopy yesterday and my results shows ulcer in three areas of my abdomin.

    i have been put on nexium, i also have a lot of burning heat coming my abdomin and other ares of my body due to this condition.

    i have a long road ahead of me, has anyone else ever suffer with ulcers. thanks.
  2. Pansygirl

    Pansygirl New Member

    Yes, I had a bleeding stomach ulcer back in 2004. This was before being diagnosed with fibro

    and I was having alot of daily headaches/ migraines and if I remember correctly

    I had tried Aleve( fibro fog may have me confused) for my headaches and I developed an ulcer. I ended up with a bleeding stomach ulcer and I ended up having many tests run and was in the hospital twice in 2 weeks and they even had to give me over 7 units(can't remember what it's called) of blood~

    It was scarey too because by the time I decided to seek medical help I was dizzy, fainting and upset stomach , couldn't stand up and ended up crawling to the car , luckily my hubby drove me to the doctor who took one look at me and said to go straight to the hospital .

    So please be careful with these meds. And I keep Tagamet with me always .

    I hope you start to feel better from this very soon.

    Gentle hugs, Susan
    [This Message was Edited on 05/22/2009]
  3. street129

    street129 New Member

  4. Pippi1313

    Pippi1313 New Member

    They advertise anti-inflammatories (otc) as if they're safe.
    But one of my brothers & I both had very serious allergic reactions to ibuprofen!
    No one in my family will take it, just cuz we know now how dangerous it can be.

    Good of you to warn people! I hadn't thought of warning anyone about this!
  5. spacee

    spacee Member

    Hope the relief comes your way sooner rather than later.

    My reaction to anti. didn't affect my stomach, it affected my immune system. I was told to never take them again.

    Best wishes, Fellow PWC (people with crap)...just kidding but it was kinda my day today.

  6. Janalynn

    Janalynn New Member

    If you have an allergy, it's not the drug's "fault" per se. Being allergic doesn't make it a danger to others (except for the stomach issues some have) or unsafe in general.
    I'm allergic as well - can't take any aspirin or ibuprofen based meds. It certainly limits your options.
  7. Pippi1313

    Pippi1313 New Member

    LOL! Your "PWC" expression made me chuckle! U R funny!

  8. pearls

    pearls New Member

    If you have ulcers, ask your doctor for an h-pylori test. Ulcers are caused by a bug: h-pylori.

    There's been a lot of talk that the "purple pills," i.e. Nexium and Co. are addictive and harmful. Don't be surprised if these drugs show up in the banned category sooner or later. In the interest of full disclosure, I'm on Nexium, too. But I'm looking for a natural way out.

  9. nink

    nink New Member

    Many ulcers are caused by H.Pylori. If a gastroenterologist does an upper endoscopy, he/she can take a sample of the ulcer and send it to pathology to see if H.Pylori is the culprit. But many ulcers are also caused by irritation to the lining of the stomach by medication, over-production of acid, and other factors.

    [This Message was Edited on 05/25/2009]
    [This Message was Edited on 05/25/2009]